# SDR USAA2014101300014

- Difficulty date: October 10, 2014
- Submitted: October 13, 2014
- Operation: Air carrier
- Aircraft: N711UW
- Make and model: Airbus A319-112
- Aircraft serial: 1033
- Aircraft time: 334 hours, 137 cycles
- System (JASC): 5240 · Service Doors
- Part: Actuator
- Part number: FE277001
- Part serial: FR4660
- Condition: Low
- Location: R2 Door
- Part time: 322 hours, 134 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FLIGHT ATTENDANT PANEL MESSAGE, CHECK SLIDE PRESS R2 DOOR.   REPLACED THE ACTUATOR & OPS CHECKED GOOD IAW AMM 52-22-14.
